It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Paige on October 24, 2000 at 15:11:23:

In Reply to: pregnant posted by Sara Keilman on October 21, 2000 at 08:38:55:

:Hey. I was on tegretol AND dilantin when I got pregnant. My doctor stopped tegretol and decreased my dilantin as soon as I found out I was pregnant(at 3weeks).
When I was 4months pregnant I spent a week and a half in ICU having back to back grand mal seizures and unconsciousness. They had to give me a continuous IV with tons and tons of medicine. So it would have probably been better to just keep taking my regular doses!
One thing I do know is that you want to be seizure free to keep both of you safe. It can be hard when you feel like you are weighing your own health against that of your baby, but when it comes down to it when you are pregnant your health is your baby's health. Regardless,you guys don't need to be having a seizure. Also, if you look at the probability of birth defects from the medicine versus the probability of birth defects if you weren't even taking medicine the difference isn't that big AT ALL.
My daughter is a very healthy 1~1/2 yrs old now, except that she has a droopy eyelid(the muscle never formed in one eyelid)and no one knows if that was even caused by the medicine.
Anyway, I know I rambled and I don't even know if I helped, but feel free to email me if you want.
Paige

Follow Ups

All times are GMT -7. The time now is 12:48 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!